# SDR MWEA97564

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- CHECK, ATTACH POINTS LONG 20R INBD MEMBER WHERE TRAP PAN ATTACH TO FUSE CORRODED.  MAINT REMOVED AND REPLACED IAW SRM 53-01 PG 1.
